Siberian Mathematical Journal

, Volume 58, Issue 6, pp 1071–1077 | Cite as

Simple Poisson–Farkas Algebras and Ternary Filippov Algebras

  • A. P. Pozhidaev


We establish connection between the differentiably simple associative commutative algebras with unity and the simple Filippov algebras.


Poisson algebra Filippov algebra Farkas (super)algebra differentiably simple algebra 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Pozhidaev A. P., “Poisson and Filippov superalgebras,” Sib. Math. J., vol. 56, no. 3, 505–515 (2015).MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Farkas D. R., “Poisson polynomial identities,” Comm. Algebra, vol. 26, no. 2, 401–416 (1998).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Kantor I. L., “Jordan and Lie superalgebras defined by a Poisson algebra,” in: Proceedings of the Second Siberian School “Algebra and Analysis”, Amer. Math. Soc., Providence, 1992, 55–80.Google Scholar
  4. 4.
    Farkas D. R., “Characterizations of Poisson algebras,” Comm. Algebra, vol. 23, no. 2, 4669–4686 (1995).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Coutinho S. C., “On the differential simplicity of polynomial rings,” J. Algebra, vol. 264, 442–468 (2003).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Jordan D. A., “Ore extensions and Poisson algebras,” Glasgow Math. J., vol. 56, no. 2, 355–368 (2014).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Nowicki A., “An example of a simple derivation in two variables,” Colloq. Math., vol. 113, 25–31 (2008).MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Jordan D. A., “Differentially simple rings with no invertible derivatives,” Q. J. Math., vol. 32, 417–424 (1981).MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Coutinho S. C., “d-Simple rings and simple D-modules,” Math. Proc. Camb. Phil. Soc., vol. 125, 405–415 (1999).MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Coutinho S. C., “On the classification of simple quadratic derivations over the affine plane,” J. Algebra, vol. 319, 4249–4274 (2008).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Maciejewski A., Moulin Ollagnier J., and Nowicki A., “Simple quadratic derivations in two variables,” Comm. Algebra, vol. 29, 5095–5113 (2001).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Havran V. S., “Simple derivations of higher degree in two variables,” Ukrainian J. Math., vol. 61, 682–686 (2009).MathSciNetCrossRefGoogle Scholar
  13. 13.
    Pojidaev A. P., “Simple n-Lie algebras,” Algebra and Logic, vol. 38, no. 3, 181–192 (1999).MathSciNetCrossRefGoogle Scholar
  14. 14.
    Pojidaev A. P., “Enveloping algebras of Filippov algebras,” Comm. Algebra, vol. 31, no. 2, 883–900 (2003).MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Ling W., On the Structure of n-Lie Algebras, Thes. Siegen Univ.-GHS-Siegen (1993).MATHGoogle Scholar
  16. 16.
    Cantarini N. and Kac V. G., “Classification of simple linearly compact n-Lie superalgebras,” Comm. Math. Phys., vol. 298, 833–853 (2010).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirsk State UniversityNovosibirskRussia

Personalised recommendations